# SDR GLBA2013021400176

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 35,235 hours, 45,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS A STRONG ELECTRICAL ODOR IN THE COCKPIT. MX INSPECTED ACFT DUCT SYS, RAN ACFT AND OPS CHECKED SYS WITH FLIGHT CREW, NO DEFECTS NOTED.
